# SDR C2XA99IA462

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12017416045
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND FUSELAGE DENTED AT FRAME 44, STRINGER 11R.  INSTALLED EXTERNAL DOUBLER REPAIR IAW SRM 53-00-01.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
